# SDR GTIA2017112602257

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 45,784 hours, 21,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DURING DESCENT THROUGH 12,000 FT. SUSPECT THE NR 1 PACK.  SHUT OFF THE NR 1 PACK,  ODOR SEEMED TO DISSIPATE AT OR BELOW FL 370.  PERFORMED DECONTAMINATION WITH APU ON NR 1 PACK IAW AMM 21-00-00-615-001-A. OPS CHECKED GOOD, NO ODOR NOTED.  NR 1 PACK HAS BEEN REACTIVATED IAW AMM 21-51-00.
